MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161009
Medical Device Problem Codes Unexpected Shutdown (4019); Unexpected Mode Switch (4076)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref nr: (b)(4).
 
Event or Problem Description
Hamilton medical ag received the following event description: original note from customer "t1 ventilator on a patient going into standby after making a loud noise.This occurred at the oc icu." note on the machine also said sept 7th - alarming low vt and minute volumes, despite passing flow sensor test and leak test.Rt unable to troubleshoot" no health consequences or impact.The case has not been reviewed yet by hamilton medical ag.Therefore, the failure description could not be confirmed yet.So far, no relation to the device has been established.
 
Additional Manufacturer Narrative
Investigation outcome: the customer reported an event involving a loud noise from the ventilator, followed by low tidal volume and minute volume alarms and transition to standby, without reported patient harm.Logfile analysis did not identify any corresponding alarms or technical failures on the reported date of (b)(6)2025, with normal device operation documented around (b)(6)2025.Similar alarm patterns consistent with circuit-related issues were observed later ((b)(6)2025), suggesting a possible discrepancy in the reported event date.The most probable root cause is a transient patient circuit issue (e.G., disconnection, obstruction, or leak), although this cannot be confirmed due to absence of log evidence.The device passed all service tests and was returned to use without recurrence, indicating no device malfunction.This case is considered as closed.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
christof müller
via crusch 8
bonaduz 
MDR Report Key23299223
Report Number3001421318-2025-00855
Device Sequence Number17359475
Product Code CBK
UDI-Device Identifier07630002806091
UDI-Public(01)07630002806091(11)200814(240)161009
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number161009
Device Catalogue Number161009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown